Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the normal bundle of a sphere imbedded in Euclidean space


Author: W. S. Massey
Journal: Proc. Amer. Math. Soc. 10 (1959), 959-964
MSC: Primary 57.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0109351-8
MathSciNet review: 0109351
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie. Berlin, Julius Springer, 1935.
  • [2] A. Dold, Über fasernweise Homotopieäquivalenz von Faserräumen, Math. Z. vol. 62 (1955) pp. 111-136. MR 0073986 (17:519d)
  • [3] P. J. Hilton, An introduction to homotopy theory, Cambridge, The University Press, 1953. MR 0056289 (15:52c)
  • [4] M. Kervaire, An interpretation of G. Whitehead's generalization of H. Hopf's invariant, Ann. of Math. vol. 69 (1959) pp. 345-364.
  • [5] J.-P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. vol. 54 (1951) pp. 425-505. MR 0045386 (13:574g)
  • [6] R. Thorn, Espaces fibrés en spheres et carrés de Steenrod, Ann. École Norm. Sup. vol. 69 (1952) pp. 109-182. MR 0054960 (14:1004c)
  • [7] R. Thom, Quelques propriétés globales des variétés differentiables, Comment. Math. Helv. vol. 28 (1954) pp. 17-86. MR 0061823 (15:890a)
  • [8] J. H. C. Whitehead, On the homotopy type of ANR's, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 1133-1144. MR 0029504 (10:617d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.00

Retrieve articles in all journals with MSC: 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0109351-8
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society